RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 56, Issue 3, Pages 74–79 (Mi mz2260)  

This article is cited in 2 scientific papers (total in 2 papers)

Integrable systems on the sphere with elastic interaction potentials

V. V. Kozlov, Yu. N. Fedorov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (484 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 56:3, 927–930

Bibliographic databases:

Document Type: Article
UDC: 517
Received: 18.02.1994

Citation: V. V. Kozlov, Yu. N. Fedorov, “Integrable systems on the sphere with elastic interaction potentials”, Mat. Zametki, 56:3 (1994), 74–79; Math. Notes, 56:3 (1994), 927–930

Citation in format AMSBIB
\Bibitem{KozFed94}
\by V.~V.~Kozlov, Yu.~N.~Fedorov
\paper Integrable systems on the sphere with elastic interaction potentials
\jour Mat. Zametki
\yr 1994
\vol 56
\issue 3
\pages 74--79
\mathnet{http://mi.mathnet.ru/mz2260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309841}
\zmath{https://zbmath.org/?q=an:0854.70013}
\transl
\jour Math. Notes
\yr 1994
\vol 56
\issue 3
\pages 927--930
\crossref{https://doi.org/10.1007/BF02362410}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RP84400007}


Linking options:
  • http://mi.mathnet.ru/eng/mz2260
  • http://mi.mathnet.ru/eng/mz/v56/i3/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “Superintegrable Generalizations of the Kepler and Hook Problems”, Regul. Chaotic Dyn., 19:3 (2014), 415–434  mathnet  crossref  mathscinet  zmath
    2. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “The Spatial Problem of 2 Bodies on a Sphere. Reduction and Stochasticity”, Regul. Chaotic Dyn., 21:5 (2016), 556–580  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:288
    Full text:75
    References:42
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019